# SDR JDWA201804190001

- Difficulty date: April 17, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N130UE
- Make and model: Beech 1900C
- Aircraft serial: UC130
- Aircraft time: 27,708 hours, 36,495 cycles
- Engine: Pwa PT6A65B
- Engine time: 26,858 hours, 31,159 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8061328
- Part serial: 2250801
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING APPROACH,  THE NR 1 POWER OUTPUT REDUCED AND WOULD NOT RESPOND TO INPUT.  THE ENGINE WAS SHUT DOWN AND AIRCRAFT LANDED WITHOUT INCIDENT.  TROUBLESHOOTING REVEALED NO DAMAGED P3 OR PY LINES.  REPLACED FUEL CONTROL UNIT.
